# SDR WX0A070366

- Difficulty date: July 31, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug MD 83
- Aircraft serial: 49910
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2912727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN WORK AT MAINTENANCE BASE; BOW 1C/3C/51/54.  FOUND LONG 2R CRACKED AFT STA 1418.  AA-58 6280638, ADDRESSED AS REQUIRED.
